Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 268371, 12 pages
http://dx.doi.org/10.1155/2012/268371
Research Article

A Numerical Study on Flow around Nonuniform Porous Fences

1Department of Soil and Water Conservation, National Chung Hsing University, Taichung 40227, Taiwan
2Sinotech Engineering Consultants, Ltd., 12th Floor, 171 Nanking E. Road. Section 5, Taipei 10570, Taiwan

Received 15 February 2012; Accepted 27 May 2012

Academic Editor: Shuyu Sun

Copyright © 2012 Long-Ming Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.